# SDR C2XA06IA112

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 3,231 hours, 1,703 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED THAT THE NR 1 WINDSHIELD HEAT CAUSES SMOKE SMELL. WHEN DESLECTED, SMOKE, SMELL GOES AWAY. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE NR 1 WINDSHIELD TERMINAL BLOCK, OPERATIONALLY CHECKED WINDSHIELD HEAT AND WAS UNABLE TO DUPLICATE THE SMELL, AND NO OTHER DEFECTS WERE NOTED. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
